# SDR 454A250410924411

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N910NH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9084
- Aircraft time: 9,955 hours, 34,569 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Elec Connector
- Part number: 1171265601
- Condition: Dirty
- Location: Oil Prss Xmiter
- Part time: 9,955 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT TRANSMISSION PRESSURE INDICATOR TURNED RED AND WENT DOWN TO 0, PIC DECLARED AN EMERGENCY TO WILMINGTON TOWER. PIC WENT INTO HOVER AND THE ALERT WENT BACK TO NORMAL FOR A MOMENT THEN WENT RIGHT BACK TO RED. PILOT LANDED SAFELY IN A FIELD, COMS CANCELED EMERGENCY WITH WILMINGTON TOWER. THE MECHANIC FOUND THE RIGHT OIL PRESSURE TRANSMITTER CONNECTOR DIRTY. CONNECTOR WAS CLEANED AND OPERATIONAL CHECKS WERE FOUND SATISFACTORY.
